# SDR 9610119979

- Difficulty date: May 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9343
- Make and model: Doug DC-9-31
- Aircraft serial: 47439
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Vent Float Valve
- Part number: 3912791501
- Condition: Stuck Open
- Location: Lt Wing
- Stage of operation: UK
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FUEL BEGAN VENTING FROM RIGHT WING FUEL TANK EN ROUTE YHZ-DTW.  FLIGHT DIVERTED TO BOS AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED UPPER VENT DRAIN VALVE WITH NO HELP.  REPLACED THE LEFT TANK CLIMB VENT FLOAT VALVE.  LEAK AND TRANSFER CHECK WERE NORMAL.  AIRCRAFT RETURNED TO SERVICE.
